# SDR REXA2013060901070

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 23,634 hours, 20,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Unsecure
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON CLIMBOUT,  QRH WAS COMPLETED.  RT MAINS WERE RED WOULD NOT RETRACT COMPLETELY CYCLED IAW QRH RETRACTED COMPLETELY ON RECYCLE.  FOUND RT MLG UPLOCK TARGET REQUIRED RESECURING & RIGGING.  RESECURED & RIGGED RT MLG UPLOCK TARGET IAW CMM 32-30-15.  OPS CHECK MLG RETRACTION SYS IAW AMM 32-30-00.  OPS CHECK GOOD, COULD NOT DUPLICATE DISCREPENCY THROUGH 5 CY LANDING GEAR ACTUATION CYCLES. ACFT OK FOR SERVICE AMM 32-61-05.
